BibTeX record journals/tcs/Branco06

download as .bib file

@article{DBLP:journals/tcs/Branco06,
  author    = {M{\'{a}}rio J. J. Branco},
  title     = {Two algebraic approaches to variants of the concatenation product},
  journal   = {Theor. Comput. Sci.},
  volume    = {369},
  number    = {1-3},
  pages     = {406--426},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.tcs.2006.09.017},
  doi       = {10.1016/j.tcs.2006.09.017},
  timestamp = {Wed, 17 Feb 2021 21:59:06 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Branco06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics